MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE

ROCHE DIAGNOSTICS ELECSYS IGF-1; RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Catalog Number 07475918190
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/23/2022
Type of Reportable Event Malfunction
Event or Problem Description
There was an allegation of questionable elecsys igf-1 assay results for 1 patient sample on a cobas e 801 module compared to a siemens immulite.On (b)(6) 2022, the igf-1 result was 89 nmol/l.On (b)(6) 2022, the siemens igf-1 result was 60 nmol/l.The exact date of testing was requested but not provided.On (b)(6) 2022, the sample was repeated on the e801 module and the result was 94 nmol/l.The roche reference range is 15 - 64 nmol/l.The siemens reference range is 23 - 66 nmol/l.No questionable results were reported outside of the laboratory.The e801 module serial number is (b)(4).
 
Additional Manufacturer Narrative
The investigation is ongoing.
 
Additional Manufacturer Narrative
An aliquot of the patient sample initially reported was provided for investigation.The investigation obtained a roche igf-1 result of 94 nmol/l and a siemens immulite result of 52 nmol/l.The sample was tested using a diasorin analyzer for igf-1.The result was 607.2 ng/ml (79.4 nmol/l).The diasorin reference range for this patient is 83 - 519 ng/ml (10.9 - 67.9 nmol/l).This patient was also reported to be taking norditropin (somatropin).Per product labeling, ".The following special growth disorder drugs were tested.No interference with the assay was found: somatropin - 3.0 mg/l concentration." two additional samples from a second patient were also sent for investigation.Patient 2 is male, 15 years old.The investigation obtained a roche igf-1 result of 46 nmol/l and a siemens immulite result of 29 nmol/l from the first sample.The investigation obtained a roche igf-1 result of 59 nmol/l and a siemens immulite result of 39 nmol/l from the second sample.The roche reference range for patient 2 is 16 - 65 nmol/l.The siemens reference range was requested but not provided.Patient 2's second sample was tested using a diasorin analyzer and the result was 446.0 ng/ml (58.3 nmol/l).The diasorin reference range for patient 2 is 102-520 ng/ml (13.3 - 67.9 nmol/l).The investigation confirmed the recovery of the elecsys igf-1 assay with another competitor method and the who standard.The investigation did not identify a product problem.

Brand Name
ELECSYS IGF-1
Common Device Name
RADIOIMMUNOASSAY, HUMAN GROWTH HORMONE
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhoferstrasse 116
na
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key15729514
Report Number1823260-2022-03489
Device Sequence Number14171311
Product Code CFL
UDI-Device Identifier07613336140864
UDI-Public07613336140864
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2023
Device Catalogue Number07475918190
Device Lot Number61446801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2022
Supplement Date Received by Manufacturer01/18/2023
Initial Report FDA Received Date11/04/2022
Supplement Report FDA Received Date03/08/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GROWTH HORMONE; NORDITROPIN (PATIENT 1)
Patient Age14 YR
Patient SexMale